| Catalog Number |
0620040690 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was loss of insufflation.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of insufflation probable root cause: 1.Pressure sensor malfunction / out of calibration 2.Software malfunction 3.Use error 4.System design 5.Unwanted movement of internal components / wiring 6.Power button inadvertently turned off 7.Tubeset/gas supply inadvertently detached/loose 8.Loss of power 9.Pressure button does not disengage 10.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge 11.Hpu or lpu assembly malfunction 12.Leaks from internal connections or seals 13.Ppv failure the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was loss of insufflation.